# SDR AALA202101249011

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,374 hours, 7,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Low Pressure
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR PRESSURE LOW.  SERVICE R2 DOOR PRESSURE, PER AMM 52-10-00-614-001.
